# SDR 96ZZZX2933

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911KT
- Make and model: Gulstm G1159A
- Aircraft serial: 438
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 1159P2050498
- Condition: Debonded
- Location: Rt Pylon
- Part time: 4,890 hours
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE BONDED ALUMINUM OUTER SKIN OF THE RT LOWER PYLON BOARD (ALUMINUM HONEYCOMB BONDED PANEL) WAS FOUND MISSING.  SUBMITTER STATED IT APPEARS A BOND FAILURE AT THE LEADING EDGE OF THE PANEL ALLOWED THE AIRSTREAM TO PEEL THE SKIN FROM THE PANEL.  PANEL ASSY IS BEING REPLACED.
